Makale
Tam Makale
Uluslararası
2013
The slant helices according to type-2 Bishop frame in Euclidean 3-space
International Journal of Pure and Applied Mathematics
Cilt 2 · ss. 211–222 · 01.05.2013
Atıf için künye
Kızıltuğ, S., Yurttançıkmaz, S., & Tarakcı, Ö. (2013). The slant helices according to type-2 Bishop frame in Euclidean 3-space. International Journal of Pure and Applied Mathematics, 2, 211–222. https://www.researchgate.net/profile/Sezai-Kiziltug/publication/270505432_The_slant_helices_according_to_type-2_bishop_frame_in_euclidean_3-space/links/54bcff2c0cf218d4a168647f/The-slant-helices-according-to-type-2-bishop-frame-in-euclidean-3-space.pdf
BibTeX
@article{kiziltug2013-57350,
author = {Kızıltuğ, Sezai and Yurttançıkmaz, Semra and Tarakcı, Ömer},
title = {The slant helices according to type-2 Bishop frame in Euclidean 3-space},
journal = {International Journal of Pure and Applied Mathematics},
year = {2013},
volume = {2},
pages = {211--222},
issn = {1314-3395},
url = {https://akademik.atauni.edu.tr/yayinlar/57350-the-slant-helices-according-to-type-2-bishop-frame-in-euclidean-3-space}
}